# SDR SWAA2025122938433

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY.  REPLACED THE SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0, AND SRM 51-10-02-0G-0, ITEM 9.
